# SDR HEEA088648

- Difficulty date: July 24, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N975AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2777
- Aircraft time: 4,749 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transmitter
- Part number: 645500051
- Part serial: 20152
- Condition: Fluctuates
- Location: Eng Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NG RPM INDICATION NEEDLE HIGH AND FLUCTUATES 2-3 PERCENT AT FULL POWER SETTING. TO BE SENT TO VENDOR.
